# SDR DALA1212613703

- Difficulty date: February 28, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 39,557 hours, 17,276 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

BAG LOADER STRUCK AIRCRAFT IN VICINITY OF FWD CARGO.  SKIN DAMAGED.  NBR 3 VHF ANTENNA SEVERED.  VHF ANTENNA REPLACED AND SKIN DAMAGE REPAIRED PER ERA 383773-14 REV D 2/29/12 (LP208329001)(MRR 121261).
